# SDR FXGA201505121514

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N54514
- Make and model: Curtis C-46
- Aircraft serial: 33285
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE REPAIR WING STATION 376 TO 412.  TO REPAIR DAMAGE TO LE OF LT WING FROM WING STATION 376 TO 412.  REPAIR TOP WING SKIN AFT OF LE TO STRINGER U-15.  REPLACEMENT OF STRINGER U-18 & REPAIR OF WING RIB LE PORTION AT STATION 412.
